Difference between revisions of "Calendars:Networked Media Calendar/Networked Media Calendar/04-01-2021 -Event 4"

From Media Design: Networked & Lens-Based wiki
Jump to navigation Jump to search
m
Line 4: Line 4:
 
* Elysa, Kamali and Jacob have priority
 
* Elysa, Kamali and Jacob have priority
  
*11:00 - 11:30: Jacob
+
*11:00 - 12:00: Jacob
*11:30 - 12:00: Annalisa
+
*12:00 - 13:00: Annalisa
*12:00 - 12:30:  
 
*——> break 15 minutes
 
  
*12:45 - 13:15:
+
*——> break 30 minutes
*13:15 - 13:45:
 
*13:45 - 14:45 ——> lunch
 
  
*14:45 - 15:15: Mathilde
+
*13:30 - 14:30:  
*15:15 - 15:45:
+
*14:30 - 15:30 Mathilde
*15:45 - 15:15:
 
*——> break 15 minutes
 
  
*15:30 - 16:00
+
*15:30 - 16:30: *——> break 30 minutes
*16:00 - 16:30
+
 
*16:30 - 17:00 yuxuan
+
*16:30 - 17:30 yuxuan
  
 
=========
 
=========

Revision as of 15:43, 31 December 2020

LB1 & 2: David's Tutorials: 11:00 - 18:00, via Skype: David Haines Piet Zwart or facetime da.haines@hotmail.com - take 2 slots if needed [if you at the last minute need to cancel send a message to the list that the slot is free, thanks]

  • Elysa, Kamali and Jacob have priority
  • 11:00 - 12:00: Jacob
  • 12:00 - 13:00: Annalisa
  • ——> break 30 minutes
  • 13:30 - 14:30:
  • 14:30 - 15:30 Mathilde
  • 15:30 - 16:30: *——> break 30 minutes
  • 16:30 - 17:30 yuxuan

=